Über eine Gruppe der Zahlentheorie.

Wilfried Nöbauer

Monatshefte für Mathematik (1954)

  • Volume: 58, page 181-192
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nöbauer, Wilfried. "Über eine Gruppe der Zahlentheorie.." Monatshefte für Mathematik 58 (1954): 181-192. <http://eudml.org/doc/176947>.

author = {Nöbauer, Wilfried},
journal = {Monatshefte für Mathematik},
keywords = {group theory},
pages = {181-192},
title = {Über eine Gruppe der Zahlentheorie.},
url = {http://eudml.org/doc/176947},
volume = {58},
year = {1954},

AU - Nöbauer, Wilfried
TI - Über eine Gruppe der Zahlentheorie.
JO - Monatshefte für Mathematik
PY - 1954
VL - 58
SP - 181
EP - 192
KW - group theory
UR - http://eudml.org/doc/176947
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.